On the Semi-Implicit Iterative Scheme for a General Class of Map
Alfred Olufemi Bosede,
Adegoke Stephen Olaniyan and
Adegoke Stephen Olaniyan
Additional contact information
Alfred Olufemi Bosede: Department of Mathematics, Lagos State University, Ojo, Lagos, Nigeria
Adegoke Stephen Olaniyan: Department of Mathematics, Lagos State University, Ojo, Lagos, Nigeria
Adegoke Stephen Olaniyan: Department of Mathematics& Statistics, Federal College of Education (Technical), Akoka, Lagos, Nigeria
International Journal of Research and Innovation in Applied Science, 2020, vol. 5, issue 8, 111-116
Abstract:
Our aim in this paper is to consider a different type of implicit iteration scheme called Semi-Implicit iteration (SII) scheme and study its strong convergence as well as the stability for a general class of maps in a normed linear space. We establish the rate of convergence and present numerical example which validate that the SII iterative scheme converges better than implicit Mann, implicit Ishikawa iteration and implicit S-iteration schemes.
Date: 2020
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
https://www.rsisinternational.org/journals/ijrias/ ... 5&Issue8/111-116.pdf (application/pdf)
https://www.rsisinternational.org/journals/ijrias/ ... Vol.V-Issue-VIII.php
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bjf:journl:v:5:y:2020:i:8:p:111-116
Access Statistics for this article
International Journal of Research and Innovation in Applied Science is currently edited by Dr. Renu Malsaria
More articles in International Journal of Research and Innovation in Applied Science from International Journal of Research and Innovation in Applied Science (IJRIAS)
Bibliographic data for series maintained by Dr. Renu Malsaria ().